Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 22, Number 3

All articles in this issue are freely accessible.

Polynomials and their residue systems (cont.)
Aubrey J. Kempner.
Trans. Amer. Math. Soc. 22 (1921), 267-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501174
On certain two-point properties of general families of curves
Jesse Douglas.
Trans. Amer. Math. Soc. 22 (1921), 289-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501175
Properties of the solutions of certain functional-differential equations
William Benjamin Fite.
Trans. Amer. Math. Soc. 22 (1921), 311-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501176
Note on a class of polynomials of approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 22 (1921), 320-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501177
On certain numerical invariants of algebraic varieties with application to abelian varieties
Solomon Lefschetz.
Trans. Amer. Math. Soc. 22 (1921), 327-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501178
American Mathematical Society